# SDR SWIA2024111520809

- Difficulty date: August 9, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM TOP CAP AT RBL9 BETWEEN FS409+118-FS559+10 (MARKED) (C-CHECK RO 10/26/2024) (FILED CLOSED)REMOVED MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM TOP CAP AT RBL9 BETWEEN FS409+118-FS559+10 REF CRJ200 SRM 51-21-06ORIGINAL THICKNESS FLOOR BEAM CAP .050" REF CRJ200 SRM 53-31-43, SRM 51-31-59. LOWEST REMAINING THICKNESS AFTER BLENDING .026" REF NDT. MATERIAL LOSS OF .024". MATERIAL REMOVED MUST NOT BE MORE THAN 10% NOMINAL THICKNESS, BLEND IS OUT OF LIMITS REF CRJ200 53-00-00REPAIRED FLOOR BEAM TOP CAP RBL9 BETWEEN FS409+118 TO FS559+10 REF REO 601R-53-41-3253 REV -- DATE:2024-08-27.COMPLIED WITH TASK CARD 51-900-1003-SKY
